# SDR DALA14016760981

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 60,383 hours, 44,457 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN TO EMERGENCY LIGHT IN TAIL COMPARTMENT. LIGHT IS INOPERATIVE.  CONNECTED QUICK DISCONNECT, OPS CHECKED NORMAL.
